MathSciNet Relay Station
MathSciNet bibliographic data
MR647746 (83j:58056) 58F07 (70H99)
Bountis, Tassos; Segur, Harvey; Vivaldi, Franco Integrable Hamiltonian systems and the Painlevé property. Phys. Rev. A (3) 25 (1982), no. 3, 1257–1264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement